# SDR DLM88050302

- Difficulty date: June 2, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 43,935 hours, 34,395 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT HYD SYSTEM ENG DRIVEN PUMP INOP W/AUX PUMP OFF QTY 6.  WHEN AUX PUMP ON QTY 3.  WHEN ATTEMPTING TO PRESSURIZE SYS FOR GEAR EXTENSION PRESS WAS AT ZERO AND QTY WAS AT 3.  REPLACED O-RING ON RIGHT SPOILER PRESSURE REDUCING VALVE.  ALSO REPLACED AUX PUMP AND RIGHT EDP.
